Some Integral Results Associated with Generalized Hypergeometric Function
N. Srimannarayana1, B. Satyanarayana2, D. Ramesh3
1N. Srimannarayana, Department of Mathematics, Koneru Lakshmaiah Education Foundation, Vaddeswaram, Guntur, Andhra Pradesh, India-522502.
2B. Satyanarayana, Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Andhra Pradesh, India-522510.
3D. Ramesh, Department of Mathematics, Koneru Lakshmaiah Education Foundation, Vaddeswaram, Guntur, Andhra Pradesh, India-522502.
Manuscript received on 11 March 2019 | Revised Manuscript received on 16 March 2019 | Manuscript published on 30 July 2019 | PP: 1067-1071 | Volume-8 Issue-2, July 2019 | Retrieval Number: B1867078219/19©BEIESP | DOI: 10.35940/ijrte.B1867.078219
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In previous papers, it has been introduced a generalized hypergeometric function of two variables. The present paper aims at to derive different types of integral representations for the generalized hypergeometric function. The results derived here are very general in nature and are interesting and can obtain some known and new integrals for various polynomials. Each result is followed by its applications to the classical orthogonal polynomials.
Index Terms: Hypergeometric Function, Generalized Hypergeometric Function, Modified Jacobi Polynomial, Laguerre Polynomials.
Scope of the Article: Software Defined Networking and Network Function Virtualization